# SDR CALA2015082800713

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 54,982 hours, 18,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA, STATION 727B FLOOR TRACK RBL 24.75, INBD AFT FLANGE HOLE CRACKED & OTBD AFT FLANGE HOLE CRACKED.  REMOVED DAMAGE & INSTALLED REPAIR IAW ECRA 5321-01916 & EA 5320-02076 REV J.
